Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Supplements, PE, and BruisingRed Spots

Supplements, PE, and BruisingRed Spots

Hello guys, I wanted to share with you some of my personal experiences and ask for a little advice. It seems that the following combination of supplements greatly affects darkening/brusing/shaft red spots during PE.

1. Multivitamin plus heavy B vitamin complex
2. Amino Acid complex
3. CoQ10 + L-Carnatine Fumarate
4. Cordeceps + Rhodiola+ Ginseng
5. Fish Oil (this may be the main culprit at 600mg twice a day)
7. Pygeum complex (B6, Pygeum, Zinc, Copper - great stuff for precum/load increase by the way!)
8. L-Arginine HCL 1000mg 3x daily

I’d describe the others in more depth but they are very very complex, I’ll see if I can find ingredient lists online. These supps (except for Pygeum and L-Arg) were given to me by a doctor to boost my system against an existing medical condition (I would say exactly what it is, but it may give away my identity - long story. PM me if you think this info is neccessary).

I am also taking..

Benicar - a blood pressure medication, but it is being used in an off label fashion to treat my condition. My blood pressure is fine.
Cortef - I have low morning cortisol, so I take this to boost it. It’s a very very weak form of pregnisone
Ampicillin- I’ve been on it forever for acne.

My current PE routine is..

10 minute hot rice sock warmup
8-10 minutes in pump at 5hg (I kegal occasionally and may “milk” the pump. I’m not packing it yet :( )
5 minute Jelq/massage
8-10 minutes in pump at 5hg
Into the shower, apply shower massage directly to penis for a minute or two as a “warm down”.

So the point of this long rambling post :) is that this gives me some pretty severe brusing and tiny red spotting on my shaft. I feel no discomfort in the pump, nor afterwards when Jelqing. I always enter the pump with a full erection and jelq at between 50 and 90%. None of this is uncomfortable, I am able to get and maintain an erection at the end of my session, and I feel plumped afterward. The important thing I noticed is that when I ran out of my supplements (Primarily the fish oil, multi vitamin and amino acids), a few days later there was hardly any red spotting or brusing. I’m under the impression at the moment that the fish oil is the main culprit with it’s blood thinning properties, based on what I’ve observed. I just wanted to forward this to the community.

Also, I’d like to ask if I should tone down my workout just because of this?


Well it would be pretty ironic if I posted that I didn’t get spots from your supplements (considering I have a thread in the main members forum that contradicts)

1. Multivitamin plus heavy B vitamin complex
2. Amino Acid complex
3. CoQ10 + L-Carnatine Fumarate
4. Ginkgo+ Ginseng
5. Fish Oil mostly Omega-3
7. I take heavy B vitamins + blah blah minerals
8. A little L-arginine but not alot.
9. Vitamic C+zinc dissolvable drink tablet

Probably very similiar to you, Ive been on for months and have had no spots on my penis (Don’t worry about the fish oil it doesn’t do anything but good for the blood). I only had spots after a week break and continueing with routine. This is probably due to your pumping and possibly im not sure by your genetic predisposition for spots (you say you suffer from acne, I wouldn’t be suprised if your penis skin is aggrivated by the pumping causing spots.) My advice is don’t use pumping for a week or two and slightly amp the jelq routine and see if any spots occur then. Modifying your routine to see if you get different results you can be able to locate the problem.

"One must still have chaos in oneself to be able to give birth to a dancing star." Friedrich Nietzsche My Journey Start(march 24th 2005): 6.5"BPEL-5.0"EG. Now(Feb 1st 2006):7.5"BPEL-5.375"EG


All times are GMT. The time now is 06:54 AM.